# SDR AALA960341

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056683
- Condition: Corroded
- Location: Bs 1279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP CORROSION ON NR 1 SEAT TRACK AT STA 1279.  REPLACED NR 2 SEAT TRACK FROM STA 1174 TO STA 1309, SRM 53-01.   TST:  32,717 HRS.  CYCLES, 18,961. (X)
